Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On comb domains

Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 124 (1996), 187-191
MSC (1991): Primary 30D40, 31A15
MathSciNet review: 1291774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result for comb domains is proved which is stronger than but in particular implies a conjecture of Rodin and Warschawski.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D40, 31A15

Retrieve articles in all journals with MSC (1991): 30D40, 31A15

Additional Information

PII: S 0002-9939(96)03034-1
Received by editor(s): July 26, 1994
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia